# SDR AALA20161116024

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 52,662 hours, 21,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114A50103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 1 LEADING EDGE SLAT SKIN HAS THREE CRACKS EXTENDING FROM RIVETS. REMOVED AND REPLACED SLAT IAW CARD 27-94-052.
